Jump to content

Photo

Accutane Log

red mark

This topic has been archived. This means that you cannot reply to this topic.
38 replies to this topic

#21 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 26 January 2013 - 10:50 PM

Well  i have a staph infection or mrsa. im hospitalized. 



#22 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Joined: 04-November 12

Posted 26 January 2013 - 11:15 PM

I'm sorry about that, but I'm glad you went in so it can start getting better! :(

#23 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 27 January 2013 - 08:41 PM

Ugh still here, so many antibiotics in me. They might send me home tomorrow.

 

1359336392603.jpg



#24 NoMoreDotToDot

NoMoreDotToDot

    Member

  • Members
  • Posts & Likes
    Posts: 101
    Likes: 15
About Me
  • Joined: 25-January 13

Posted 28 January 2013 - 02:39 AM

Hope you recover quickly soon, & discharge you tomorrow :)

#25 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 28 January 2013 - 02:08 PM

They let me go home today. Its getting better. There's like a giant hole in my hand though, it's so gross.



#26 Sweetea

Sweetea

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 1
About Me
  • Joined: 13-January 13

Posted 28 January 2013 - 04:52 PM

Brarei that is mrsa, I have had staph which is similar but less severe... Huge pain in the ass to clear-I have also heard accutane can weaken your immune system allowing staph/mrsa to invade easier/ come out of dormancy...
This type of infection can only be cleared through Iv antibiotics. Period. Most likely vancomycin. The docs may give u pills but that will just hide symptoms.
Good luck!

#27 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 28 January 2013 - 04:58 PM

Brarei that is mrsa, I have had staph which is similar but less severe... Huge pain in the ass to clear-I have also heard accutane can weaken your immune system allowing staph/mrsa to invade easier/ come out of dormancy...
This type of infection can only be cleared through Iv antibiotics. Period. Most likely vancomycin. The docs may give u pills but that will just hide symptoms.
Good luck!

 

I tested negative for MRSA, thank god.

 

I was on antibotics through IV at the hospital for all about 3 days. They sent me home today with the same things but in pill form instead.



#28 Sweetea

Sweetea

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 1
About Me
  • Joined: 13-January 13

Posted 28 January 2013 - 05:14 PM

Another thing that will probably help u is manuka honey. I know this might sound like some hippie shyt lol but it helped me... Go to the store get those non stick pads (not gauze), and cloth tape, and manuka is found at the health food store only- get a umf of 18+ if u can. Put it on thick over your hole, tape the pad over it, every day till its healed. It will basically draw out the infection at first then it will seal it up.
Might take a while but give it patience- u shouldnt be going to school or work anyway with that infection as its highly contagious. Some hospitals are even using this method, the honey is expensive but it'll work I promise.

#29 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 29 January 2013 - 07:40 PM

Hey thanks, I'll check it out!



#30 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 29 January 2013 - 11:08 PM

Think this huge deep hole will go back to normal? :/ ugh, another scar
 

 

DSC03887.jpg



#31 BMarieWantsNoAcne

BMarieWantsNoAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 288
    Likes: 42
About Me
  • Joined: 04-November 12

Posted 29 January 2013 - 11:35 PM

Looks painful!

#32 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 28 March 2013 - 07:29 AM

Day 42-81: Can't even remember the last time I had a pimple on my face, same side effects as before, dry lips and lower back pain.



#33 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 31 March 2013 - 08:46 PM

Spoke too soon, ugh. Got a nice cyst on my chin that hurts like hell.



#34 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 02 April 2013 - 09:14 AM

Turns out that the cyst on my chin is another boil.... another possible staph infection.

 

I caught this early so hopefully I don't need to go to the hospital again.

 

I went to the Derm this morning, she injected me 3 times with steroids smack right on the head. Hurt like no other....

 

After she injected me, she squeezed it! That wasn't pleasant either....

 

The doctor left to go get some papers and I'm just sitting in the chair and stuff started turning black. I felt weird, I tell my Mom I felt light headed. My Mom ran out and got the doctor but by time she came in, I was already passed out. Everything slowly faded to black, pretty cool but scary as the same time. 

 

They laid me down, stuck a lolly pop in my mouth, put a cold towel on my forehead and gave me a small cup of soda. I slowly regained conscious after that soda.. I was sweating like a pig that I couldn't even get my hoody off cause it was stuck to my arms.

 

I'm not sure what's causing these boils but just wanted to share my experience for others.



#35 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 04 June 2013 - 08:10 AM

Went to the Derm today..... hopefully for the last time! She said I'm done Accutane! I got 3 pills left but ehhh I don't think I'm gonna take them lol.

 

So started November 27th, 2012 and ended June 4th, 2013 which is 6 months and 9 days.

 

Worst thing was dry lips. I really hope they go back to normal soon, I can't stand that.

 

 

How long do you have to wait for a chemical peel? My scars are terrible. Here's what I'm left with. Scars on my chest are deep, none that are too noticable on my back.

 

z0ojaDF.jpg

 

 

Here's the side effects I had....

 

-Headaches

-Back pain

-Dry Skin

-Dry Eyes

-Chapt Lips


Edited by Brarei200, 04 June 2013 - 09:38 PM.


#36 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 10 June 2013 - 08:39 AM

My lips don't need constant chap stick now! I only need to put it on like once in the morning and once at night! Glad that's over with.



#37 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 14 August 2013 - 10:12 PM

Just an update. Still clear :) Scars still there, counting down the 6 months to get a chemical peel...



#38 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 26 September 2013 - 01:26 AM

Still clear :D



#39 Brarei200

Brarei200

    Junior Member

  • Members
  • Posts & Likes
    Posts: 76
    Likes: 2
About Me
  • Joined: 13-May 12

Posted 01 October 2013 - 11:42 PM

4 month post, clear ;)

 

I'm making the assumption that Accutane weakened my immune system because I have been getting Staph Infections since January to early August.

 

Now I'm not getting them 4 month post accutane.



4 month post, clear ;)

 

I'm making the assumption that Accutane weakened my immune system because I have been getting Staph Infections since January to early August.

 

Now I'm not getting them 4 month post accutane.